# SDR ASAA2017030520152

- Difficulty date: March 5, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,296 hours, 11,336 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161080
- Condition: Gouged
- Location: Fwd Argo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120CF HAS A DEEP GOUGE.  ACFT GROUNDED. REPAIRED THE FLOOR PANEL IAW SRM 51-70-13-2R-1.
